MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY

ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY
Catalog Number 07027583190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant low results for 3 patient samples tested for elecsys myoglobin (myo) on a cobas e 801 analytical unit.Patient 1 initial result was 21.0 ng/ml with a data flag.The repeat result from an e411 analyzer was 76.68 ng/ml.Patient 2 initial result was 21.0 ng/ml with a data flag.The repeat result from an e411 analyzer was 53.72 ng/ml.Patient 3 initial result was 21.0 ng/ml with a data flag.The repeat result from an e411 analyzer was 1260 ng/ml.The repeat result from the e801 analyzer was 1168 ng/ml.The initial results did not correspond to the patient¿s clinical condition.The repeat results were believed to be correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
No issues were observed with the calibration and qc data.The field service engineer (fse) found the software feature of the instrument that triggers specific alarms had been turned off.The investigation did not identify a product problem.

Brand Name
ELECSYS MYOGLOBIN
Common Device Name
MYOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21275602
Report Number1823260-2025-00291
Device Sequence Number17050868
Product Code DDR
UDI-Device Identifier04015630940059
UDI-Public04015630940059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number07027583190
Device Lot Number79969401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown